# SDR 98ZZZX604

- Difficulty date: December 30, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N30HJ
- Make and model: Lear 35A
- Aircraft serial: 226
- Engine: Garrtt TFE73122B
- System (JASC): 7250 · Turbine Section
- Part: Blade
- Part number: 30727121
- Condition: Failed
- Location: Hp Turbine
- Part time: 2,269 hours
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

DURING CRUISE FLIGHT AT 41,000 FEET, THE RT ENGINE APPARENTLY HAD HP BLADE FAILURE RESULTING IN IN-FLIGHT SHUTDOWN.  OPERATOR DECLARED EMERGENCY AND HAD UNEVENTFUL LANDING AT TUL.  DISASSEMBLY OF ENGINE CONFIRMED THE FAILURE.  LOT NRS 4161, 4191, AND 4266.  NOTE:  SB 72-3494 HAD BEEN C/W AND SETS LIFE LIMIT AT 4,500 HOURS ON THIS PART.
